# SDR MASA2012012364368

- Difficulty date: January 21, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 23,314 hours, 16,395 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARNING FLIGHT CONTROL CABLES PLCD DAMAGED.  R2 WARNING FLIGHT CONTROL CABLES PLCD.
